# SDR IPXA2020062977050

- Difficulty date: May 31, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC737257
- Part serial: NA
- Condition: Cracked
- Location: Bs 2103
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, UPPER FUSELAGE 1EA STIFFENER CRACKED INSIDE ACCESS PANEL 364FR AT STA 2103.REMOVED CRACKED STIFFENER, FABRICATED AND INSTALLED AT UPPER FUSELAGE STA 2103 THROUGH ACCESS PANEL 364FR IAW DRWG AJC7372.  (MINOR)
